# SDR SABA020080

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,517 hours, 30,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Location: N /
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Aircraft 883 on flight 5080 from CLT to CVG the crew reported the overhead emergency would not test during Preflight. Maintenance removed and replaced bulb, System ops checked good. Aircraft was returned to service
